Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diarrhea, cold and hot sweats after having cereals and fruits. Reason? On synthroid

I just finished eating cereal with strawberries and bananas about half hour a go. Then I had the urge to use the restroom and I get diarrhea, cold and hot sweats. The minute I drink tea I feel the cramps get lesser and I vomit. What caused this to happen? I use to have these episodes but this is the first one I had in over a year or so from taking synthroid meds.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Most probably it could be due to indigestion.
It has no relation with your synthroid medicines.
If it is persistent than start oral tab. ofloxacin,dicyclomin.
Drink enough water,ors formula,vegetable soups and high fiber diet.
Consult your doctor for perfect diagnosis and medical management.
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor